Schizophrenia.com

Risperdal side effects


#1

I have a terrible weariness side effect from risperdone. Is there any other antiphyscotic or schizophrenia medicine with lesser side effects?


#2

Hope things are better for you chrisjjack, off of the top of my head Latuda has few physical side effects and is good for depression, I was on Abilify, it didnt help me but many people like it because it is a pretty metabolic friendly drug.
There is Fanapt, Saphris, Geodon, its really a crapshoot when it comes to these meds. I would discuss it with your doctor. I personally can handle Risperdal at lower doses - Im now on 2mg. Have you tried a lower dose of Risperdal?


#3

what dose do you take?


#4

@aliali 6-8 mg risperdal


#5

6 mg is comparatively a high dose, I was taking 6 mg resperidone recently for about 1 month, I have stopped it for about 1 week and yet I have no symptoms, it seems that it worked well for me, has it helped about your voices? you can consult your psychiatrist about changing your med cause there is anti psychotics with less weariness side effect and even some of them like clozapine gives you more energy, you are too young, you can conquer this illness, what’s the degree of your contact with reality?


#6

I’ve been wanting to get away from giving advice about meds, but I feel like I need to join in here. Saphris is the only antipsychotic I’ve taken that wasn’t a complete nightmare.


#7

@aliali I have a sense of reality but am not in it. People around me could not tell I had sz unless I told them. It’s more then the delusions and the voices, I have severe brain damage. Giving me short and long term memory damage. Split personality disorder. Depth perception damaged. Cerebrum damage controlling body movement. Anxiety and depression disorder. Depersonalization disorder. And do not have the ability to understand. Years of tribulation (major struggles) have made me produce perseverance which keeps my head above water


#8

SZ is a virus of mind in my opinion rather than chemical disorders(as a pc virus can damage hardware, a mind virus can damage chemical balance though) , although meds can paralyze this virus but also paralyzes other activities of brain but they temporarily help until you understand that you can be another person and use your brain differently though a hard thing to do and took me 8 years to do so, about how to be another person we will discuss more if you like, I had short and long term memory damage. Split personality disorder. Depth perception damaged. problems in controlling body movement. Anxiety and depression disorder and severe pain and burning feeling in my body and sometimes a half paralyzed face. Depersonalization disorder but now after understanding how different brain can work with a different mind state that I can produce in my self I’m nearly symptom free, I can remember again and … don’t be fascinated by words psychiatrists use, words always distort the reality, they now are fascinated by how brain affects personality and function of human but cause don’t have enough instruments to see how mind affects brain, they don’t talk about this, unfortunately you were a teenage where the illness hit you and you haven’t tried different aspects of human mind and that how they can change you but fortunately you are too young now and have not a strong ego to prevent you doing so, tell me about the level you have contact with reality and your delusions if you like,